MAUDE Adverse Event Report: Ethicon Inc. BLAKE; Catheter, Irrigation

Ethicon Inc. BLAKE; Catheter, Irrigation
Catalog Number 2232
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and a drain was used.The blue stripe on the silicone drain was notably thin and faint in color when the package was opened.After surgery, the drain did not appear in the x-ray image.No additional procedures were performed, and the drain was removed on the scheduled date.There was no effect on the patient.Same product was used to complete the case.There were no adverse consequences to the patient.Further details are not provided.Upon receipt and analysis, product was found to be counterfeit.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information provided: we have received a complaint from a customer stating that, upon x-ray imaging, the radiopaque blue stripe was not visible (i.E., the blue stripe did not appear on the x-ray image).Could you please confirm whether this thin blue stripe is within the normal product specification? additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.- could you please provide the lot number? unk as of today, the lot number of the complaint sample for (b)(4) is unknown.- could you kindly perform and document the follow-up attempt for the product return the device has been shipped.- please provide the source or name of person providing answers to follow-up questions:(b)(4).Additional information has been requested and received.We received three devices associated with complaint ¿ could you please confirm whether lot number j2501964 is associated with complaint (b)(4)? ¿ could you please clarify why the received lot number is not included in the list of lot numbers sold to the hospital? the lot number of the unused (unopened) product is j2501964.The lot numbers of the two used (opened) products are unknown.Additional information has been requested of evaluator and received.- how many devices were received? evaluator comments: we received two sample packages.One is in its original, unopened packaging, while the other has been opened and contains two drains in one package.- the lot number for each device, if available.Evaluator comments: lot number is only available unopened original package.Lot no.J2501964.(unused sample) - whether the devices were received used/opened or in their original unopened packaging.Evaluator comments: we have received 2 sample packages, one is unopened original packaging and one is used / opened two drains with one package.(lot unknown).H3 evaluation: received in open condition without trocar & unknown lot no.While the original product is with trocar.Sample is found with ok width of blue line & dark in color.Width of blue strip is found as 2.372 mm.Length of sample (from drain to black dot) is observed 828 mm in complaint sample which must be shorter than our regular supply minimum 20 mm as trocar is cut from the sample.And the diameter of the black dot is observed as 3.05 mm.After verification of the sample we observed that there is no significant difference in diameter.Of black dot.We found a major difference in length of sample (from drain to black dot).The length 828 mm without trocar; the sample should be shorter at least 20 mm 0r minimum 818mm after cutting of trocar.This indicates that the sample is different from our regular supply & does not belong to our supply.Based on the visual & dimension assessment and comparison with the retention sample, the complaint sample could not be identified as our product.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE
Common Device Name
Catheter, Irrigation
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Degania India
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50871262
Report Number2210968-2026-09539
Device Sequence Number18820323
Product Code GBX
UDI-Device Identifier10705031003606
UDI-Public10705031003606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2232
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown